| Model Number |
MMT-332A |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the customer had experienced high blood glucose level and had alleged that the insulin pump was under delivering.The customer¿s blood glucose level was 246 mg/dl at the time of the incident.Customer was treated with correction bolus.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.The reservoir will not be returned for analysis.